Jump to content

You're currently viewing the forum as a Guest
register-now-button_orig.png
and join in with discussions   
ask migration questions
message other members

..and much much more!

shak

Daily nausea

Recommended Posts

^what did your mum do to relieve the nausea?anti sickness tablets do nothing for me.i dont know if this was triggered by the flight

Share this post


Link to post
Share on other sites
^what did your mum do to relieve the nausea?anti sickness tablets do nothing for me.i dont know if this was triggered by the flight

 

My mum? She went to the doctor and they gave her tablets. They didn't work. She went back again and another doctor told her it could be a blocked artery in her neck but sent her home with more tablets. It got so bad one day she fell and whacked her face on the tv unit when I was home. Then another day she felt really bad and ended up with pains in her arms and chest and a ambulance had to come get her. They couldn't explain the pains and fever but the doctor said it was definitely the ear thing and gave her new tablets. These ones seem to be working, she doesn't get dizzy very often. I think it's a case of giving them long enough and maybe trying a few different ones if they give you that option. Her flight definitely seemed to trigger it, she went to Italy august last year and she's had it ever since

Share this post


Link to post
Share on other sites

Have u been in the sea or a pool ...my lad got a bad infection and his eardrum burst a few month after arriving ...bleeding out of his ear he was in so much pain ...he won't go in the water now without earplugs :)

Share this post


Link to post
Share on other sites

^no i havnt been into the water,havnt had the chance

Share this post


Link to post
Share on other sites

My mum took Serc and Stemetil I think. One was an anti-nausea, and one a vasodilator. She also took blood pressure meds, but I don't know if that was connected.

Share this post


Link to post
Share on other sites
Hi,i went docs today to get my ears checked,and gp said i have alot of water in my ears,asked a couple of questions about my ears,hes prescribed me a nasal spray to drain the water out slowly.and said the nausea might be caused by the fluid in my ears.but i dont get why this nausea just started in australia,i were fine back in uk,i just hope the nasal spray works,and this nausea disappears

 

That's good news that the GP has found something. It's possible that the flight affected your ears and caused this or it may have been a coincidence. Whatever the cause, fingers crossed that the treatment works and you stop feeling nauseous.

Share this post


Link to post
Share on other sites

It does sound as though the flight to Australia has affected your ears. Hope you feel a lot better very soon!


Life is not measured by the number of breaths we take but by the moments that take our breath away :smile:

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×